ON THE COEFFICIENTS OF ANALYTIC FUNCTIONS OF FAST GROWTH REPRESENTED BY DIRICHLET SERIES

Authors

  • SUNITA RANI Department of mathematics, University of Roorkee, ROORKEE, 247667, India.
  • G. S. SRIVASTAVA Department of mathematics, University of Roorkee, ROORKEE, 247667, India.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4686

Keywords:

Dirichlet series

Abstract

ON THE COEFFICIENTS OF ANALYTIC FUNCTIONS OF FAST GROWTH REPRESENTED BY DIRICHLET SERIES

References

K. Nandan, "On the maximum term and maximum modulus of analytic functions represented by Dirichlet series," Ann. Polon Math. 28 (1973), 213-222.

A. Nautiyal, "On the coefficients of analytic Dirichlet series of fast growth," Indian J. pure appl. Math. 15(10) (1984), 1102-14.

G.S. Srivastava and Sunita Rani, Coefficients of analytic functions of fast growth represented by Dirichlet series, Communicated for publication.

Downloads

Published

1990-12-01

How to Cite

RANI , S., & SRIVASTAVA, G. S. (1990). ON THE COEFFICIENTS OF ANALYTIC FUNCTIONS OF FAST GROWTH REPRESENTED BY DIRICHLET SERIES. Tamkang Journal of Mathematics, 21(4), 377–386. https://doi.org/10.5556/j.tkjm.21.1990.4686

Issue

Section

Papers